| Catalog Number |
TSVTB10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient returned for uncover of the implant at tooth site #13 and at that time the implant was deemed integrated and ready to restore.The patient returned with concern of sensitivity around the implant, a loose crown, and a "blister" on the gum tissue near the implant.It was determined at that time that the implant had failed and required removal due to bone loss and infection.Symptoms as a result of the event: abscess and pain.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.B3: date of event unknown / not provided.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.